African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Short Communication

Properties of the Euler phi-function on pairs of positive integers (6x - 1, 6x + 1)

Mbakiso Fix Mothebe*
  • Mbakiso Fix Mothebe*
  • Department of Mathematics, University of Botswana, Pvt Bag 00704, Gaborone, Botswana.
  • Google Scholar
Sebaameng Samuel
  • Sebaameng Samuel
  • Department of Mathematics, University of Botswana, Pvt Bag 00704, Gaborone, Botswana.
  • Google Scholar


  •  Received: 25 April 2016
  •  Accepted: 20 July 2016
  •  Published: 31 July 2016

References

Burton DM (2002). Elementary Number Theory. McGraw-Hill, International Editions.

 

Mothebe MF, Modise BT (2016). An extension of the Euler Phi-function to Sets of Integers Relatively Prime to 30. J. Math. Res. 8(2):45-48. 
Crossref